advertisement
Question
Posted by: TT | 2007/04/11

ANTHISAN & ELOCON CREAM

Good Day Doc,

I have a terrible and very itchy rash on my face, back chest and arms. When i strach it, it leaves dark marks on my skin.

I'm 12 weeks pregnant and doc gave the Anthisan & Elocon cream to rub on. Elocon is S4 and Anthisan is S2. Is is safe to use these creams at this stage of pregnancy?

Forgot to ask Doc before i leave his rooms and he knows that i'm preg.

Thanks in advance all your help.

Reg
TT

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear TT
Anthisan won't do any harm. Elocon is cortisone and may cause the skin to thin or stretch marks to become more prominent if you use it for long. Try keeping the skin moisturized with Epizone A .
In rare cases this can be a sign of liver problems - did your doctor check your liver?
See http://www.netdoctor.co.uk/womenshealth/facts/skinrash_pregnancy.htm
If this persists I think you should see a dermatologist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Erika | 2014/08/09

Dog bite me can i ise antihisan cream

Reply to Erika

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement